# SDR SWAA2024080204477

- Difficulty date: June 21, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD IB SEAT TRACK HAS CORROSION.<[01] RECIEVED NEW PART. INSTALATION WILL BE ACCOMPLISHED ON TTG8Q0022A89.;[02] CORRECTION TO STEP 1: RECIEVED NEW F/O FWD IB SEAT TRACK. INSTALATION WILL BE ACCOMPLISHED ON TTG8Q0022A89.;[03] VERIFIED 2.
